Results 1 to 10 of 10

Thread: my body feels like it is made of lead

Hybrid View

  1. #1
    Join Date
    Aug 2005
    Location
    boston, ma
    Posts
    26
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default my body feels like it is made of lead

    This morning I woke up and my body seriously felty like it was made of lead. My brain was in full speed, but my body was in slow motion. Has anyone else felt like this? Is there anything I can do?

  2. #2
    Join Date
    Jul 2005
    Location
    Iowa
    Posts
    143
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    erinnlee, I feel like this on most mornings. It's so hard to describe to others what a huge ordeal it is to get out of bed every morning and do the normal things like taking a shower. I literally have to force my body against its will to get out of bed. My body is screaming at me to stay in bed and I somehow have to will it it to get up. I have a lot of times where my body feels like lead or that my muscles don't want to do what I tell them to do. Sometimes walking up my stairs can be an almost impossible mission. I wish I knew something that did help. Maybe someone else will have some ideas.

  3. #3
    Join Date
    Aug 2005
    Location
    Golden, Colorado
    Posts
    466
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    I used to have that heavy feeling all the time... That was mostly because I was carrying around 85lbs of extra water weight, I have decided... Now, the feeling isn't so much heaviness, but, I still get the same "how am I gonna move?" feeling a lot of the time, which I thought would go away with the water... But, nooooooo...
    "All sounds are potentially dangerous.
    All sounds are potentially medicinal.
    All sounds are beautiful." ~Yoko Ono

  4. #4
    Join Date
    Sep 2005
    Posts
    20
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    Hi, I am currently doing something different and it's been working. I've been taking 5mgs of Prednisone a day, I went on a diet (started to read Jorge Cruises "The Three Hour Diet") so I'm actually eating all the time and as you know with prednisone, that's all you feel like doing and I currently lost 10 pounds in a month. I am also taking DHEA and a multivitamin. I also take an ambien at night so that I am forced to get 8 hours sleep at night.

  5. #5
    Join Date
    Aug 2005
    Posts
    9
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default me too

    erinnlee

    i feel like that too. It never occurred to me to ask anyone though or to post it. Sometimes I felt I was perhaps being overly paranoid. Sometimes I don't feel like I know which way is up anymore b/c people I hang out with don't understand how I feel. This week, I have actually felt like that twice. I was extremely late to work yesterday b/c of it. I was awake, but could not open my eyes. My muscles felt like heavy sludge. I literally had to hold my right knee to help me climb out of bed. I have my days. Today was not one of those days - thank god. I'm already on 10 mg.s of prednisone and plaquinil; my days just vary. I take it easy on the days of extreme tiredness or sluggishness. Describing it isn't very easy, but I'm sure you know what I mean. Thanks for posting that - i thought it was just me.

  6. #6
    Join Date
    Aug 2005
    Location
    London
    Posts
    54
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    Tell me about it! I'm walking around the house tonight like I'm a 90 year old woman, holding onto walls incase my body collapses under me. Mad!

  7. #7
    Join Date
    Oct 2004
    Location
    Illinois
    Posts
    955
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    I hear ya too.....

    Today I went full tilt, shopping, running all over town, practically dancing in the streets I felt so energetic!

    Then about 5:30 I hit the wall. Had about 90 pounds of lead land on my body and I can barely move. So I'm parked in my recliner, with a laptop. Thank heaven it is a SMALL laptop!

    I think it is all part of the lupus, if I monitor my energy, I can make it last a day - but if I over do it, I pay.

    I take plaquenil, but not the DHEA or the prednisone. My doc and I talked about DHEA and we decided I shouldn't try it at this point. Bt the other herbs, spices and vitamins I take seem to help a bit as well.

  8. #8
    Join Date
    Aug 2005
    Location
    boston, ma
    Posts
    26
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default what is DHEA???

    what's DHEA?

    I'm meeting with myspecialist tomorrow to discuss recent stuff (hair loss, weight gain, energy loss, stress and depression).

    Right now I'm only on HQC (hydroxychloroquinine), but my ob/gyn suggested I amsk him if he'll wean me off of it for pregnancy.... I'm a little scared to go off it, especially when I'm having symptoms again.

    No luck on the weight loss, I'm just too tired and achy. I know I have to get off my but, but it's really hard to find the energy nowdays.

  9. #9
    Join Date
    Apr 2005
    Location
    Canoga Park
    Posts
    26
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    yeah i have that same problem with my brain being in full speed but my body not. It seems like my brain is spinning. That's why I don't want to be here anymore. I can't take it anymore. So I totally understand where you are coming from.
    You too shall overcome this!

  10. #10
    Join Date
    Mar 2005
    Location
    Tallahassee
    Posts
    231
    Thanks
    0
    Thanked 1 Time in 1 Post

    Default

    I can soooo relate to this one. Actually this weekend I spent most of it in bed. But have you seen that commercial on TV where the woman is sitting still but her mind is just flying? I think it's a commercial for Adult ADD or something. That's how I feel sometimes, like my mind is just flying 90 to nothing and my body is MAYBE going 1. It's awful and everything feels so incredibly heavy. I do take a B12 every morning and it seems to help with the energy thing a little bit but when everything feels weighed down, that pill don't help either. I have been on the plaquenil (400 mg a day) for almost 2 weeks. Can't really tell the difference yet, other than the lights KILLING my eyes. Hopefully your dr can help you out and you feel better soon. {{HUG}} Just know you are not in this alone, we are here to listen and talk if you need it.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •